# SDR VNAA202305091111

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 28,176 hours, 21,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PASSENGER DOOR WARNING MSG CAME ON IN CRUISE FLIGHT, RAMP PERSONNEL NOTED OUTER HANDLE OPEN. INNER HANDLE HANDLE IN PROPER POSITION AND LOCKED / INSPECTED MAIN DOOR LINKAGE WITH NO FAULTS NOTED. PERFORMED OPS CHECK OF DOOR IAW CRJ 700 AMM 52-11-00-710-801. ALL INDICATIONS NORMAL.
